Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Questions about post ESI stuff

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:22 AM in Spinal Injections
Hi,

It's been 3 days since my lumbar ESI for L5/S1 nerve root impingement. The pain is not gone but is better, so I am encouraged. I am doing pretty well overall, but do have a few questions for others who have had this procedure....

How common is sleeplessness and how long does it last? (I haven't been able to sleep much or well since the injection.)

How long do the steroid flushes last? (Mine seem to be coming less often, but they sure are bothersome.)

Are weakness and mild nausea common after ESIs? (I feel almost like I have a mild virus but think it is just from the injection.)

Thanks. :H
~kathleen (changed my name back from msmoto)

advertisement

Comments

  • Sorry I can't answer any of your questions, as I have not experienced (fortunately) any of those side effects. Let me back up a minute here, I might have had sleeplessness one night, which was the first night after the shot. I can't say as for sure if that was it or not, cuz I came home from getting the shot and went to bed and slept for 4 hours or so, then that night I was awake till almost 5 the next morning. I'd read where people have had hot flashes associated with the shot, but thank gosh I did not have them. I deal with them enough just with aging, don't need to add any more help to that. =)) Hope you find some answers.
    Glor
  • It is the steroids. kinda feel like you have lots of energy? talking a mile a minute? appetite off the charts? hot flashes and everything else that you mentioned are definately side effects. They should not last more than 1 week. Good luck and I hope that you get long lasting relief.
  • The steroids haven't let me get a decent night's sleep since Tuesday, so I am groggy and foggy, but otherwise feeling a bit better every day. The nausea is still with me and so are the hot flashes, but those are calming down a little every day. The best news is that the pain, so far at least, is much improved in my back, hips and legs!!

    ~kathleen
Sign In or Register to comment.